# SDR ASAA2015111214236

- Difficulty date: November 12, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 13,840 hours, 4,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200033710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS: EXIT SIGN MID CABIN HAS FALLEN DOWN.  ACFT GROUNDED. SECURED EXIT SIGN MID CABIN AS REQUIRED.
